Title: Transforms for minimal surfaces in the 5-sphere
Authors: Bolton, J ×
Vrancken, Luc #
Issue Date: 2009
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:27 issue:1 pages:34-46
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science